# SDR AALA202512028291

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N307UJ
- Make and model: Boeing 737-8
- Aircraft serial: 44513
- Aircraft time: 2,023 hours, 816 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR IS LOCKED AND WILL NOT OPEN WITH THE CODE. CONFIRMED FLIGHT DECK DOOR AUTOMATIC UNLOCKING SYSTEM INOPERATIVE.
